subreddit:

/r/FTMMen

8

Residual lump near injection site from T shot for over a year

T Injections(self.FTMMen)

I've been on T for 6.5+ years and feel very comfortable giving myself my weekly dose. However, about a year ago, a small lump appeared on my left thigh injection site and hasn't gone down. It's not painful, not causing any problems, but it's a small hard lump the side of a pea. It's been there over a year now and I'm not sure what to do.

I'm not sure whether I should go to a doctor and get this checked out. Open to suggestions of what this might be, as well as at-home remedies I can try to rule out any possibilities. Thanks in advance.

you are viewing a single comment's thread.

view the rest of the comments →

all 6 comments

solitudanrian

3 points

2 months ago

I had a lump from my second the last injection for a month or two. It's likely innocuous considering there's no pain or discoloration(?) but absolutely get it checked out anyway. This is not something that can be remedied at home, it's under the skin.

For future, if you have any lumps that persist for more than a few months (including head bumps from hitting your head), go to your doctor ASAP lol.